ok this is going to be long. 5 years ago at work i started to have what i now know as palpertations. i wash rushed to hospital because i naturally never had anything like this before. while at the hospital they did ecg and they come back fine. i then found my self having to lay on my stomach as i kept ketting these pains / feelings. they continue and then made me have panic attacks each time i had a twinge so naturally when i have these pains all the amberlance people see or the doctors is panic attacks they do ecgs and they all come back as fine. i then started to have bad indegestion and now take omeprazole to settle things down. i went to have the camera down the throat but with sedation it would not go down 5 times they tried it but i resisted due to me now being a bag of nerves. i have now had a barium meal and awaiting results but i still get these pains in the chest my head twitches . i get head aches on and of now and i now regurgitate my food nearly 9/10 meals i get shooting pains in my fingers i have a terrible itching back but more to the point is the pains i get on left hand side of chest more underneath my breast area im male 31 and begging for a answer as there has to be something wrong but it seems i have come to a stand still at doctors they even ignore my calls now when i call becuase i think im having heart attack. can i insist on a ct scan to scan my whole body . and find out what is actually wrong . or do u think im a hyperchrondriac and its all in my head. they not have me seeing a shrink but in my heart of hearts i know this is real but no one wont listen. my life is ruined because of this. i spend more time going to a+e with these pains or calling a amberlance and after its very embarassing but when they come they scare the life out of me. but i think the panic masks the illness.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?